# SDR 97ZZZM835

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AROUND ROTATION CONFIGURATION WARNING ILLUMINATED AND AIR BRAKE LIGHT WAS ILLUMINATED.  NO FURTHER INCIDENTS IN FLIGHT.  OPS CHECKED AIRBRAKE PER MM AND COULD NOT DUPLICATE.  OK FOR SERVICE NR 915.  (M)
